# SDR IPXA2025050533324

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: A54612232200201
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON FWD FAIRING LH AND RH SIDE SUPPORT ANGLES (P/N A54612232200/201)DEFORMED FWD OF RIB J4. DOT# 110-99 JP-110 VERIFIED REMOVAL OF  2 EA SUPPORT ANGLES IAW-A300-SRM-51-40-21
